# SDR AALA20000566

- Difficulty date: March 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT ESCAPE PATH LIGHTS AFT LAST SEGMENT INOPERATIVE.  REPAIRED CONNECTOR FOR LAST SEGMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
